# SDR V6NA2019050701

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N777QL
- Make and model: Lear 45LEAR
- Aircraft serial: 216
- Aircraft time: 6,361 hours, 4,632 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: 4527102086003
- Condition: Missing
- Location: Control Wheel
- Part time: 6,361 hours, 4,632 cycles
- Component: Drum, Lear
- Component part number: 4527102056001
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING PILOT REPORT OF LEFT / RIGHT AND FORWARD PLAY, DETERMINED CONTROL WHEEL DRUM BEARING (P/N MS27646-43) TO BE WORN. UPON FURTHER INVESTIGATION, DETERMINED BEARING WEAR RESULTING OF MISSING CONTROL WHEEL DRUM BUSHINGS (P/N'S 4527102086-003 AND 4527302001V32-003) ALLOWING SUFFICIENT GAP FOR ANGULAR AXIAL LOADS TO BE APPLIED ON RADIAL BEARING. BUSHINGS INSTALLED AND BEARING REPLACED.
